# SDR SIMA20141211001

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 27,799 hours, 19,804 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-040 FOUND STRINGER 3L LINTEL CRACKED.  REPAIRED IAW SB670BA-53-040 REO 670-53-21-493, BSC EO CL600-2C10-53-L02980 & NCR-CR-53-059.
